# SDR SIMA20190312001

- Difficulty date: March 12, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 37,338 hours, 32,653 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT. O/B OMEGA BEAM SUPPORT BRACKET HAS A 1/4" CRACK BETWEEN FRAMES 48-49. -C/A-REMOVED AND REPLACED RT OUTBD OMEGA BEAM SUPPORT BRACKET IAW SRM 51-40-02.
